Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 430692, 6 pages
http://dx.doi.org/10.1155/2012/430692
Research Article

A Nice Separation of Some Seiffert-Type Means by Power Means

1Department of Computer Sciences, Technical University of Cluj-Napoca, 400114 Cluj-Napoca, Romania
2Department of Mathematics, Technical University of Cluj-Napoca, 400114 Cluj-Napoca, Romania

Received 21 March 2012; Accepted 30 April 2012

Academic Editor: Edward Neuman

Copyright © 2012 Iulia Costin and Gheorghe Toader. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Iulia Costin and Gheorghe Toader, “A Nice Separation of Some Seiffert-Type Means by Power Means,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 430692, 6 pages, 2012. https://doi.org/10.1155/2012/430692.